World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 03, Issue 02 (June 1994)

No Access
LISSAJOUS KNOTS
  • Pages:121–140

https://doi.org/10.1142/S0218216594000095

No Access
AN UPPER BOUND FOR THE NUMBER OF VASSILIEV KNOT INVARIANTS
  • Pages:141–151

https://doi.org/10.1142/S0218216594000101

No Access
A JONES TYPE INVARIANT OF LINKS IN THE PRODUCT SPACE OF A SURFACE AND THE REAL LINE
  • Pages:153–161

https://doi.org/10.1142/S0218216594000113

No Access
MINIMAL 3-BRAID REPRESENTATIONS
  • Pages:163–177

https://doi.org/10.1142/S0218216594000125

No Access
A CONSTRUCTION OF ARBITRARILY HIGH DEGENERATION OF TUNNEL NUMBERS OF KNOTS UNDER CONNECTED SUM
  • Pages:179–186

https://doi.org/10.1142/S0218216594000137

No Access
LINKS IN A SOLID TORUS AND DICHROMATIC LINK INVARIANTS DERIVED FROM QUANTUM GROUPS
  • Pages:187–195

https://doi.org/10.1142/S0218216594000149

No Access
ON GENERALIZED UNKNOTTING OPERATIONS
  • Pages:197–209

https://doi.org/10.1142/S0218216594000150

No Access
ON THE REALIZATION OF WIRTINGER PRESENTATIONS AS KNOT GROUPS
  • Pages:211–222

https://doi.org/10.1142/S0218216594000162

No Access
ON RIBBON PRESENTATIONS OF RIBBON KNOTS
  • Pages:223–231

https://doi.org/10.1142/S0218216594000174